# SDR AALA20091106TUL05

- Difficulty date: November 6, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 57,897 hours, 19,892 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING THERMAL ANTI-ICE DUCT ANCHOR SUPPORT AT STATION 428 IS CRACKED.  INSTALLED NEW THERMAL ANTI-ICE SUPPORT PER ESO 90248.
